Alert archive / Kentucky / River Flood Advisories in 2021

River Flood Advisory 2, NWS Jackson, KY

January 26, 2021Estill County, Powell County, Kentucky

NWS Jackson, KY issued this river flood advisory at Jan 26, 2021, 2:56 AM EST for Estill County, Powell County, Kentucky. It was in force for 47 hr.

The area

The outline as issued.

The facts

Issued
Jan 26, 2021, 2:56 AM EST (07:56 UTC)
Expired
Jan 28, 2021, 1:57 AM EST
In force
47 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon

Counties Estill County, KY, Powell County, KY

The radar

The Jackson,KY radar (KJKL), 47 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Red River at Clay City (CYCK2). The gauge peaked at 16.11 ft at Jan 27, 2021, 8:00 AM EST.

actionminormoderate510152001/2601/2701/2801/29
Action stage
13 ft
Minor stage
17 ft
Moderate stage
19 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03283500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

767 
WGUS83 KJKL 260756
FLSJKL

Flood Advisory
National Weather Service Jackson KY
256 AM EST Tue Jan 26 2021

...The National Weather Service in Jackson has issued a Flood 
Advisory for the following rivers in Kentucky...

  Red River at Clay City affecting Powell and Estill Counties.

For the Red River...including Clay City...elevated river levels are 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued at 3 PM.

&&


KYC065-197-262000-
/O.NEW.KJKL.FL.Y.0002.210126T0756Z-210128T1200Z/
/CYCK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
256 AM EST Tue Jan 26 2021

The National Weather Service in Jackson has issued a

* Flood Advisory for
  the Red River at Clay City.
* From early this morning to Thursday morning.
* At 2:15 AM EST Tuesday the stage was 13.1 feet.
* Action stage is 13.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to a crest of 16.4 feet 
  Wednesday morning.
* Impact...At 17.0 feet, Low lying areas flood. Maple street near 
  the Red River Ranch as well as Pompeii Road off of Highway 15 are 
  impassable.
  &&

LAT...LON 3788 8405 3788 8367 3783 8340 3775 8343
      3779 8374 3779 8397

$$

GEOGERIAN
6 follow-up statements
137 
WGUS83 KJKL 261507
FLSJKL

Flood Advisory
National Weather Service Jackson KY
1007 AM EST Tue Jan 26 2021

...The Flood Advisory continues for the following rivers in 
Kentucky...

  Red River at Clay City affecting Powell and Estill Counties.

For the Red River...including Clay City...elevated river levels are 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued 6 p.m. this evening.

&&


KYC065-197-270315-
/O.CON.KJKL.FL.Y.0002.000000T0000Z-210128T1200Z/
/CYCK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1007 AM EST Tue Jan 26 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Red River at Clay City.
* Until Thursday morning.
* At 9:15 AM EST Tuesday the stage was 13.7 feet.
* Action stage is 13.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to a crest of around 16.2 
  feet Wednesday morning.
* Impact...At 17.0 feet, Low lying areas flood. Maple street near 
  the Red River Ranch as well as Pompeii Road off of Highway 15 are 
  impassable.
  &&

LAT...LON 3788 8405 3788 8367 3783 8340 3775 8343
      3779 8374 3779 8397

$$

RAY
219 
WGUS83 KJKL 262218
FLSJKL

Flood Advisory
National Weather Service Jackson KY
518 PM EST Tue Jan 26 2021

...The Flood Advisory is extended for the following rivers in 
Kentucky...

  Red River at Clay City affecting Powell and Estill Counties.

For the Red River...including Clay City...elevated river levels are 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued by 10 am Wednesday.

&&


KYC065-197-271030-
/O.EXT.KJKL.FL.Y.0002.000000T0000Z-210128T1800Z/
/CYCK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
518 PM EST Tue Jan 26 2021

...The Flood Advisory is now in effect until early Thursday 
afternoon...

The Flood Advisory continues for
  the Red River at Clay City.
* Until Thursday afternoon.
* At 4:15 PM EST Tuesday the stage was 14.2 feet.
* Action stage is 13.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to a crest of 15.2 feet 
  tomorrow morning.
* Impact...At 15.0 feet, Maple Street near the Red River Ranch is 
  impassable. Water begins inundating Pompeii Road off of Highway 15
  &&

LAT...LON 3788 8405 3788 8367 3783 8340 3775 8343
      3779 8374 3779 8397

$$

KAS
469 
WGUS83 KJKL 270847
FLSJKL

Flood Advisory
National Weather Service Jackson KY
347 AM EST Wed Jan 27 2021

...The Flood Advisory continues for the following rivers in 
Kentucky...

  Red River at Clay City affecting Powell and Estill Counties.

For the Red River...including Clay City...elevated river levels are 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued by 1 PM.

&&


KYC065-197-272100-
/O.CON.KJKL.FL.Y.0002.000000T0000Z-210128T1800Z/
/CYCK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
347 AM EST Wed Jan 27 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Red River at Clay City.
* Until Thursday afternoon.
* At 3:15 AM EST Wednesday the stage was 15.6 feet.
* Action stage is 13.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to a crest of 16.0 feet 
  this morning.
* Impact...At 15.5 feet, Pompeii Road off of Highway 15 and Maple 
  Street near the Red River Ranch are impassable.
  &&

LAT...LON 3788 8405 3788 8367 3783 8340 3775 8343
      3779 8374 3779 8397

$$

GEOGERIAN
445 
WGUS83 KJKL 271451
FLSJKL

Flood Advisory
National Weather Service Jackson KY
951 AM EST Wed Jan 27 2021

...The Flood Advisory continues for the following rivers in 
Kentucky...

  Red River at Clay City affecting Powell and Estill Counties.

For the Red River...including Clay City...elevated river levels are 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued by 8 PM.

&&


KYC065-197-280300-
/O.EXT.KJKL.FL.Y.0002.000000T0000Z-210128T1200Z/
/CYCK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
951 AM EST Wed Jan 27 2021

...The Flood Advisory is now in effect until tomorrow morning...

The Flood Advisory continues for
  the Red River at Clay City.
* Until Thursday morning.
* At 9:15 AM EST Wednesday the stage was 16.0 feet.
* Action stage is 13.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is nearing its crest, but will continue to 
  run high through early this evening.
* Impact...At 15.5 feet, Pompeii Road off of Highway 15 and Maple 
  Street near the Red River Ranch are impassable.
  &&

LAT...LON 3788 8405 3788 8367 3783 8340 3775 8343
      3779 8374 3779 8397

$$

HAS
883 
WGUS83 KJKL 280049
FLSJKL

Flood Advisory
National Weather Service Jackson KY
749 PM EST Wed Jan 27 2021

...The Flood Advisory continues for the following rivers in 
Kentucky...

  Red River at Clay City affecting Powell and Estill Counties.

For the Red River...including Clay City...elevated river levels are 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued by 6 AM EST.

&&


KYC065-197-281200-
/O.CON.KJKL.FL.Y.0002.000000T0000Z-210128T1200Z/
/CYCK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
749 PM EST Wed Jan 27 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Red River at Clay City.
* Until Thursday morning.
* At 6:15 PM EST Wednesday the stage was 15.1 feet.
* Action stage is 13.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The river has crested and will continue to slowly fall 
  overnight.
* Impact...At 15.5 feet, Pompeii Road off of Highway 15 and Maple 
  Street near the Red River Ranch are impassable
  &&

LAT...LON 3788 8405 3788 8367 3783 8340 3775 8343
      3779 8374 3779 8397

$$

GREIF
722 
WGUS83 KJKL 280657
FLSJKL

Flood Advisory
National Weather Service Jackson KY
157 AM EST Thu Jan 28 2021

...The Flood Advisory is cancelled for the following rivers in 
Kentucky...

  Red River at Clay City affecting Powell and Estill Counties.

KYC065-197-280800-
/O.CAN.KJKL.FL.Y.0002.000000T0000Z-210128T0657Z/
/CYCK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
157 AM EST Thu Jan 28 2021

...The Flood Advisory for the Red River at Clay City has been 
cancelled...

The Flood Advisory is cancelled for
  the Red River at Clay City.
* At 1:15 AM EST Thursday the stage was 11.2 feet.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to recede. 
  &&

LAT...LON 3788 8405 3788 8367 3783 8340 3775 8343
      3779 8374 3779 8397

$$

GEOGERIAN

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this river flood advisory went out at Jan 26, 1:27 AM EST, 1 hour 29 minutes earlier.

Area forecast discussion, Jan 26, 1:27 AM EST, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
127 AM EST Tue Jan 26 2021

.UPDATE...
Issued at 1248 AM EST TUE JAN 26 2021

The main area of precip is winding down a little bit faster than
was expected, and the latest model runs support this. the forecast
has been updated to reflect the trend.

UPDATE Issued at 907 PM EST MON JAN 25 2021

Showers and thunderstorms continue to move rapidly eastward across
the region, and the forecast still has this covered. Have adjusted
temperatures through Tuesday morning based on obs and latest model
guidance, but the changes are rather minor. Readings are expected
to be nearly steady in our southern counties tonight, and rising
in the north.

&&

.SHORT TERM...(This evening through Tuesday night)
Issued at 541 PM EST MON JAN 25 2021

Surface low pressure over the Ozarks will shift eastward through
the overnight, riding up the Ohio River Valley. This slow moving
system will lift a warm front northward through eastern Kentucky
during the overnight period and then a cold front through the area
by Thursday morning.

WPC maintained an area of a marginal threat of excessive
rainfall for the Commonwealth through tonight. Additional
convection is firing upstream and short term high resolution
models show that activity riding northeast into and through our
area during the overnight. SPC mesoanalysis shows an upstream
environment of 250-500 J/kg MUCAPE and effective shear of 35-60
kts. RAP forecasts show this environment lifting northeast into
our area and SPC HREF suggests that mean 250-500 MUCAPE and shear
will lift into eastern Kentucky over the next several hours. Thus
maintained thunder through the evening as yet another round of
precipitation pushes through the region. Already seeing a few
stronger cells being highlighted by upstream WFOs. So an isolated
strong storm with mainly gusty winds can not be completely ruled
out. Brief, locally heavy rainfall will also be possible. Excessive
runoff will cause local streams and rivers to swell through the
day Tuesday. The current HWO has this handled.

Once we get through tonight, sensible weather settles down
considerably. Tomorrow, dry weather and sunshine will lift
temperatures to around 60 across the south, and in the 50s across
our north, where lingering clouds will help keep temps slightly
cooler.

.LONG TERM...(Wednesday through Monday)
Issued at 541 PM EST MON JAN 25 2021

We begin the extended portion of the forecast Wednesday in a brief
period of modest ridging aloft across the eastern Ohio Valley. Just
to our west, a shortwave trough rides over the Middle Mississippi
Valley. Ridging across the Rockies and western Plains separates this
shortwave trough from a deeper trough of the northwestern US coast.
The system at the surface that is currently bringing the widespread
rainfall in the near term will have moved well off to our east at
this point. Meanwhile, another area of low pressure will be
beginning to develop in the deep south.

The shortwave trough to our west will beginning to move over our
area through the day Wednesday, while the surface low will continue
to travel east and northeast across the Southeast, sending precip
towards our area. Generally, precip is set to begin impacting the
area not too long after 18z Wednesday afternoon. Most guidance is in
fair agreement over the pattern evolution, other than the Canadian
keeping the shortwave further to the west a little longer,
consequently delaying the initial onset of precipitation. However,
given that this solution is not as favored in ensembles, have
elected to put less stock in it. With the surface low passing to our
south, our area is kept in the cooler sector, allowing for some snow
to mix its way in. Generally this change over will happen as a
gradual transition from northwest to southeast, with the exception
of the higher terrain generally transitioning earlier. Accumulations
look to be modest, generally less than an inch, though higher
amounts are possible in the higher terrain.

Generally the precip will exit out to the east by Thursday morning
as the surface low pushes east off the coast. Heights aloft will be
on the rise through the day as ridging moves in from the west, while
high pressure dominates at the surface. All combined, conditions
will stay clear and dry through the first part of the weekend.
However, the dry weather does not last. Another upper level trough
will work its way towards the region over the second half of the
weekend, supporting the development of a low at the surface over the
Plains. This sends along our next round of precip, generally
beginning Saturday afternoon. However, while there is more agreement
over the general pattern, the specifics around the evolution of both
the features aloft and at the surface are still not well resolved.
So, have kept more in line with the thinking of the previous
forecaster and kept the PoPs constrained to just likely given all
the uncertainty.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
ISSUED AT 127 AM EST TUE JAN 26 2021

Rain is currently exiting east of the TAF sites at 6Z, though
some scattered showers may remain in place over the next few
hours, so kept VCSH in at most sites. Despite winds becoming more
light and variable at the surface, a W to SW llvl jet will
develop aloft, leading to some llvl wind shear concerns throughout
much of the overnight. This will finally cease as winds begin
mixing down to the surface a bit more during the daytime hours
today. Predominate SW to W winds could gust between 15 and 20 kts
during the afternoon hours. MVFR CIGS are in place to our west,
across central KY, so kept MVFR or worse CIGS in place throughout
the rest of the overnight based on the latest guidance. CIGS will
begin lifting during the morning hours, with skies clearing
briefly ahead of another approaching system. VFR conditions are
then on tap for much of the daytime hours. Clouds will begin to
build back in and lower overnight, with some TAF sites likely
seeing MVFR conditions again before the end of the TAf period.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...HAL
SHORT TERM...RAY
LONG TERM...HAS
AVIATION...JMW
Hazardous weather outlook, Jan 25, 4:33 PM EST, 10 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
433 PM EST Mon Jan 25 2021

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-261100-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
433 PM EST Mon Jan 25 2021

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Tonight.

A slow moving storm system will bring locally heavy rainfall to
the area tonight. Some minor flooding will be possible in low
lying areas. Thunderstorms will be possible, mainly through the
evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Some significant rises will occur along portions of the Kentucky
and Red River basins on Tuesday.

There is a chance of snow Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GEOGERIAN/JMW/RAY

In the hours before

Special weather statement, Jan 25, 9:48 PM EST, 5 hours 8 minutes before
Special Weather Statement
National Weather Service JACKSON KY
948 PM EST Mon Jan 25 2021

KYZ058-069-108-111-260315-
Jackson-Lee-Estill-Wolfe-
948 PM EST Mon Jan 25 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ESTILL...NORTHWESTERN
JACKSON...NORTHERN LEE AND SOUTHWESTERN WOLFE COUNTIES...

At 948 PM EST, a strong thunderstorm was located over Blanton Flats,
or 8 miles south of Irvine, moving east at 65 mph.

Pea size hail is possible with this storm.

Locations impacted include...
Beattyville, Campton, Fincastle, Booth, Torrent, Rogers, Leeco,
Pinnacle, Kerby Knob, Whynot, Shade, Old Landing, Jinks, Standing
Rock, Brazil, Shirley, Leighton, Drip Rock, Vortex and Blanton Flats.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3757 8409 3761 8411 3773 8373 3772 8372
      3772 8371 3774 8369 3779 8352 3765 8348
      3750 8415 3756 8416
TIME...MOT...LOC 0248Z 251DEG 56KT 3758 8401

KAS
Special weather statement, Jan 25, 9:51 PM EST, 5 hours 5 minutes before
Special Weather Statement
National Weather Service JACKSON KY
951 PM EST Mon Jan 25 2021

KYZ083-084-260315-
McCreary-Wayne-
951 PM EST Mon Jan 25 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WAYNE AND MCCREARY
COUNTIES...

At 951 PM EST, a strong thunderstorm was located over Sunnybrook, or
7 miles northeast of Byrdstown, moving east at 65 mph.

Half inch hail is possible with this storm.

Locations impacted include...
Whitley City, Parmleysville, Great Meadows Campsites, Slavens,
Parkers Lake, Barrier, Co-
Operative, Pine Knot, Slickford, Ritner, Powersburg, Wiborg, Blue
Heron, Coopersville, Marshes Siding, Burfield, Beulah Heights, Kidds
Crossing, Stearns and Rockeybranch.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3660 8479 3661 8496 3663 8500 3668 8500
      3670 8502 3687 8443 3659 8431
TIME...MOT...LOC 0251Z 251DEG 56KT 3663 8502

KAS
Special weather statement, Jan 25, 10:43 PM EST, 4 hours 13 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1043 PM EST Mon Jan 25 2021

KYZ084>087-260415-
Whitley-McCreary-Knox-Bell-
1043 PM EST Mon Jan 25 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BELL...SOUTHERN KNOX...
SOUTHEASTERN MCCREARY AND SOUTHERN WHITLEY COUNTIES...

At 1043 PM EST, a strong thunderstorm was located over Louden, or
near Williamsburg, moving east at 50 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Williamsburg, Barbourville, Pineville, Julip, Artemus, Swan Lake,
Clate, Birdseye, Ponza, Verne, Goldbug, Gausdale, King, Louden,
Blanche, Krupp, Hollyhill, Polly Camp, Rella and Clear Creek Springs.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3662 8438 3676 8438 3692 8364 3667 8359
TIME...MOT...LOC 0343Z 254DEG 45KT 3675 8404

KAS
Special weather statement, Jan 25, 11:18 PM EST, 3 hours 38 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1118 PM EST Mon Jan 25 2021

KYZ086>088-260445-
Knox-Bell-Harlan-
1118 PM EST Mon Jan 25 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HARLAN...BELL AND
SOUTH CENTRAL KNOX COUNTIES...

At 1117 PM EST, a strong thunderstorm was located over Clear Creek
Springs, or near Pineville, moving east at 45 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Harlan, Pineville, Loyall, Evarts, Wallins Creek, Bobs Creek, Mary
Alice, Chevrolet, Varilla, Coldiron, Ponza, Black Snake, Elcomb,
Blanche, Cubage, Rella, White Star, Clear Creek Springs, Wasioto and
Hutch.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3663 8389 3681 8383 3691 8321 3674 8320
      3670 8334 3667 8343 3667 8351 3665 8357
TIME...MOT...LOC 0417Z 258DEG 39KT 3673 8375

KAS
Local storm report, Jan 25, 11:33 PM EST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1133 PM EST MON JAN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     TSTM WND DMG     2 N CO-OPERATIVE        36.72N 84.61W
01/25/2021                   MCCREARY           KY   911 CALL CENTER

            TREE DOWN ON RATTLESNAKE RIDGE RD.

&&

KAS
Local storm report, Jan 25, 11:50 PM EST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1150 PM EST MON JAN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     TSTM WND DMG     SW LOUDEN               36.75N 84.03W
01/25/2021                   WHITLEY            KY   911 CALL CENTER

            TREE DOWN ON HIGHWAY 1064 NEAR MULBERRY.

&&

KAS

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 7:09 PM ESTSpecial Weather StatementJKLBreathitt, Lee, Owsley36 min
Jan 25, 8:56 PM ESTAreal Flood AdvisoryJKLBath, Estill, Fleming, Menifee, Montgomery, Powell and 1 more7 hr
Jan 25, 9:05 PM ESTAreal Flood AdvisoryJKLClay, Jackson, Laurel, Owsley, Pulaski, Rockcastle7 hr
Jan 25, 9:22 PM ESTSpecial Weather StatementJKLKnott23 min
Jan 25, 9:24 PM ESTSpecial Weather StatementJKLClay, Laurel36 min
Jan 25, 9:45 PM ESTSpecial Weather StatementJKLPike30 min
Jan 25, 9:48 PM ESTSpecial Weather StatementJKLLee27 min
Jan 25, 9:51 PM ESTSpecial Weather StatementJKLMcCreary24 min
Jan 25, 9:58 PM ESTSevere Thunderstorm WarningJKLMcCreary, Wayne, Whitley47 min
Jan 25, 10:43 PM ESTSpecial Weather StatementJKLBell, Whitley32 min
Jan 25, 10:47 PM ESTSevere Thunderstorm WarningJKLBell, Knox, McCreary, Whitley43 min
Jan 25, 11:05 PM ESTAreal Flood AdvisoryJKLBell, Knox, McCreary, Wayne, Whitley5 hr
Jan 25, 11:11 PM ESTAreal Flood AdvisoryJKLBreathitt, Clay, Elliott, Estill, Floyd, Jackson and 14 more7 hr
Jan 25, 11:18 PM ESTSpecial Weather StatementJKLBell, Harlan27 min
Jan 26, 3:04 AM ESTRiver Flood AdvisoryJKLLee49 hr
Jan 26, 3:07 AM ESTRiver Flood WarningJKLEstill34 hr
Jan 26, 6:15 AM ESTRiver Flood AdvisoryJKLOwsley18 hr
Jan 26, 9:45 AM ESTRiver Flood AdvisoryJKLMagoffin14 hr
Jan 26, 4:13 PM ESTWinter Weather AdvisoryJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more37 hr

Nearby

River Flood Advisories in Kentucky, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.